Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Taking Citalopram, Xanax. Breathing difficulty, arms, legs numb, light headed on trying to wean. How to stop?

i have been taking Citalopram 20mg. plus Xanax will i ever be able 2 get off theses meds, i hate taking meds cuz it bad 4U!! the more meds u take the higher risk at having a heart-attact....That scares me also, or is the some thing all natural i can take instead of medications or no? I hope so cuz i take alot of meds n just cutt myself down 2 like about 4, i use 2 take like like about 10-15 different meds, now i only take the 4 i really need, i think im doing ok with out the the ones, i just deal with some thing like restless leg syndrome, im not taking meds 4 it anymore, cuz other meds i take also helps with it... so why take 2 diff. meds 4 only 1 thing? CRAZY i think 2 take more meds than u really need! I JUST WANT OFF MY Xanax so sooo bad, i dont have no clue what is going on in my head 2 cause this 2 start with, thought i was normal but i guss not!! DO PEOPLE GET OFF THESE MEDS OR NOT! HOPE 2 HEAR A GOOD WORD FROM YA!! GOD BLESS N HAVE A GREAT N WONDERFUL LIFE, THANKS 4 YOUR HELP!! :) OH.. also i tryed 2 wean myself off them & i was a wreck, i couldnt breath, my head went crazy, n so did my arms n legs, they were numb n tingled n so was my head . it was also dizzy n light-headed n i was scared when i couldnt breath n it woulnt stop till i took Xnnax!! i just want 2 get away from them/ will i ever beable 2 do it or not? if not is there something natural?? PLEASE HELP!! Thank you very much...
Mrs. Wiening
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Hi Mrs. Wiening,

Thanks for your query. I understand the trauma that you are going through.

From the details provided, you are suffering from acute panic reactions with acute anxiety + some degree of depression. You have no options but to come to terms with this fact.

Further, it does take time, maybe months or even years, for the cure to occur. Hence, it is imperative that you be patient and continue with medicines till such time your doctor stops them!

I therefore suggest that restart Citalopram; STOP Xanax and switch over to Lorazepam 1-2mg daily, gradually increasing the dose, till you revert back to normal state. Experimenting with the drugs without doctor's consent, will be very harmful to you.

May I assure you that ONLY TWO drugs (as advised above) will be adequate, instead of hordes of them. Hope this is good news to you.

Lastly, rest assured that none of these drugs cause heart problems. THERE ARE NO NATURAL SUBSTANCES which can cure your problems.

HAVE FAITH IN ME AND FOLLOW MY ADVICE : YOU WILL NEVER REPENT...that's my promise.

Dr. Rakesh Karanwal
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor